Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 1

 
   

Soft Fuzzy Syntopogenous Spaces

PP: 95-102
Author(s)
O. A. Tantawy, F. M. Sleim,
Abstract
In this paper , we introduce the conceptes of semi-topogenous ( resp. topogenous )soft fuzzy order and the syntopogenous soft fuzzy structure and study many of their properties and show that there is a one-one corresponds between perfect topogenous soft fuzzy structures and soft fuzzy topological structures

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved